Alert archive / Pennsylvania / Special Weather Statements in 2011
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Nov 29, 2011, 2:05 PM EST for Burlington County, Camden County, Gloucester County, New Jersey; 4 counties in Pennsylvania. It was in force for 55 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Nov 29, 2011, 2:05 PM EST (19:05 UTC)
- Expired
- Nov 29, 2011, 3:00 PM EST
- In force
- 55 min
- Issued by
- NWS Philadelphia/Mount Holly
Counties Burlington County, NJ, Camden County, NJ, Gloucester County, NJ, Berks County, PA, Bucks County, PA, Montgomery County, PA, Philadelphia County, PA
The radar
The Philadelphia radar (KDIX), 63 km from the middle of the area, began a volume at 19:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 7.1 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 71 J/kg
- Mixed-layer CIN
- -44 J/kg
- Mixed-layer LCL
- 801 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- -35 m²/s²
- 0-3 km storm-relative helicity
- -75 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
276
WWUS81 KPHI 291905
SPSPHI
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
205 PM EST TUE NOV 29 2011
NJZ009-015-017>019-027-PAZ060>062-067>071-292000-
BERKS PA-BUCKS PA-CAMDEN NJ-CHESTER PA-DELAWARE PA-GLOUCESTER NJ-
HUNTERDON NJ-LEHIGH PA-MERCER NJ-MONTGOMERY PA-NORTHAMPTON PA-
NORTHWESTERN BURLINGTON NJ-PHILADELPHIA PA-SOUTHEASTERN BURLINGTON NJ-
205 PM EST TUE NOV 29 2011
...SHOWERS WITH STRONG WIND GUSTS WILL AFFECT HUNTERDON...CAMDEN...
GLOUCESTER...MERCER...DELAWARE...PHILADELPHIA...CHESTER...
MONTGOMERY...BERKS...LEHIGH...NORTHAMPTON...BUCKS AND BURLINGTON
COUNTIES...
AT 202 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SHOWERS WITH STRONG WIND GUSTS ALONG A LINE EXTENDING FROM 9 MILES
NORTHEAST OF READING TO 15 MILES NORTHEAST OF WEST CHESTER TO 10
MILES WEST OF PHILADELPHIA TO 10 MILES SOUTH OF CAMDEN...MOVING
EAST-NORTHEAST AT 25 MPH.
ALONG MAINLY THE LEADING EDGE OF THIS LINE OF HEAVIER SHOWERS, WINDS
WILL GUST UP TO 40 MPH. USE CAUTION WHILE DRIVING, ESPECIALLY HIGH
PROFILE VEHICLES AND TRAVELING ACROSS BRIDGES AND OTHER ELEVATED
SURFACES.
LAT...LON 3986 7447 3970 7521 4014 7558 4046 7599
4063 7524 4030 7483
$$
FORECASTER: HEAVENERWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Nov 29, 1:14 PM EST, 51 minutes earlier.
Area forecast discussion, Nov 29, 1:14 PM EST, 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
114 PM EST TUE NOV 29 2011
.SYNOPSIS...
LOW PRESSURE WAS LOCATED OVER THE OHIO RIVER VALLEY THIS MORNING
WITH A COLD FRONT EXTENDING SOUTHEASTWARD THROUGH NORTH CAROLINA.
THE LOW WILL DRIFT TO THE NORTHEAST AND IT SHOULD PULL THE COLD
FRONT THROUGH OUR REGION FROM THIS AFTERNOON INTO THIS EVENING.
THE LOW IS FORECAST TO MOVE ACROSS LAKE ONTARIO TONIGHT AND DOWN
THE SAINT LAWRENCE RIVER VALLEY ON WEDNESDAY. IT IS EXPECTED TO
PULL A SECONDARY COLD FRONT THROUGH OUR REGION LATE ON WEDNESDAY.
HIGH PRESSURE FROM THE WEST IS ANTICIPATED FOR THURSDAY WITH A DRY
COLD FRONT FROM THE NORTHWEST EXPECTED LATE ON FRIDAY. ANOTHER
AREA OF HIGH PRESSURE SHOULD FOLLOW FOR THE WEEKEND.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
WITH THE 930AM UPDATE...RAISED TEMPERATURES A BIT IN AREAS WHERE
THE SHOWERS HAVE MOVED THROUGH WITH A FEW BREAKS IN THE CLOUDS.
ADJUSTED THE POPS A BIT TO ACCOUNT FOR LACK OF AREAL SHOWER
COVERAGE, HOWEVER, THERE IS A STEADY STREAM MOVING INTO OUR
EASTERN ZONES NOW THAT WILL CONTINUE TO PULL TO THE NORTH-
NORTHWEST THIS MORNING AND AFTERNOON.
OTHERWISE, A STRONG CLOSED UPPER LOW OVER THE DEEP SOUTH WILL LIFT
NORTHEAST ACROSS THE TENNESSEE VALLEY TODAY. THE SURFACE LOW
ASSOCIATED WITH THIS SYSTEM WAS CENTERED NEAR THE KENTUCKY/WEST
VIRGINIA BORDER THIS MORNING. IT WILL ALSO MOVE NORTHEAST,
REACHING WESTERN NEW YORK STATE TONIGHT AND EASTERN CANADA
WEDNESDAY. THE FRONTAL ZONE, ASSOCIATED WITH THE STORM, WILL
APPROACH OUR AREA FROM THE SOUTHWEST THIS AFTERNOON. WE CAN THEN
LOOK FOR A 4 TO 6 HOUR PERIOD OF STEADIER AND HEAVIER RAIN.
RAINFALL AMOUNTS ARE EXPECTED TO AVERAGE BETWEEN 1/2 AND 1 INCH BY
THE TIME THE RAIN TAPERS OFF TONIGHT. THE COLD FRONT WILL CROSS
OUR AREA DURING THE EVENING HOURS. TEMPERATURES WILL QUICKLY DROP
10 TO 15 DEGREES BEHIND THE FRONT. THE STEADY RAIN WILL BECOME
SHOWERY AND TAPER OFF 2 TO 4 HOURS AFTER THE FRONTAL PASSAGE.
WINDS TODAY WILL BE EAST TO SOUTHEAST 10 TO 15 MPH.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM WEDNESDAY/...
ONCE THE FRONT CROSSES THE AREA FROM SOUTHWEST TO NORTHEAST THIS
EVENING, THE RAIN WILL TAPER OFF AND END. EXPECT MOST OF THE
SHOWER ACTIVITY TO BE OVER IN OUR SOUTHERN AREAS BY MIDNIGHT. IN
THE NORTHERN AREAS, IT WILL END DURING THE EARLY MORNING HOURS.
SKIES WILL BEGIN TO CLEAR FROM SOUTHWEST TO NORTHEAST AFTER
MIDNIGHT AS COOLER DRIER AIR MOVES IN. LOWS TONIGHT WILL RANGE
FROM THE UPPER 30S TO THE MID 40S. WINDS WILL BECOME SOUTH AROUND
10 MPH AS WE GET INTO THE FRONTAL ZONE THIS EVENING AND THEN
SOUTHWEST BEHIND THE FRONT. THERE COULD BE SOME WIND GUSTS TO
AROUND 20 MPH FOR A FEW HOURS BEHIND THE FRONT.
&&
.LONG TERM /WEDNESDAY THROUGH MONDAY/...
ON WEDNESDAY MORNING, THE AREA OF LOW PRESSURE IS FORECAST TO BE
LOCATED OVER OR NEAR LAKE ONTARIO. AS THE SYSTEM MOVES
NORTHEASTWARD, IT IS EXPECTED TO PULL A MID LEVEL SHORT WAVE AND
ITS ASSOCIATED SURFACE COLD FRONT THROUGH OUR REGION ON LATE ON
WEDNESDAY. WHILE WE MAY SEE AN INCREASE IN CLOUD COVER WITH THE
FEATURE, WE ARE NOT ANTICIPATING ANY PRECIPITATION.
HIGH PRESSURE IS FORECAST TO BUILD INTO OUR REGION FROM THE WEST
FOR THURSDAY, BRINGING A MOSTLY CLEAR SKY ALONG WITH SEASONABLE
TEMPERATURES.
ANOTHER SHORT WAVE IN THE MID LEVEL FLOW IS FORECAST TO APPROACH
FROM THE NORTHWEST ON FRIDAY. THE TROUGH AND ITS ASSOCIATED COLD
FRONT ARE EXPECTED TO ARRIVE IN OUR REGION LATE ON FRIDAY. IT
CONTINUES TO APPEARS AS THOUGH THE SYSTEM WILL BE LACKING IN
MOISTURE SO WE ARE NOT ANTICIPATING ANY PRECIPITATION AT THAT
TIME.
HIGH PRESSURE IS FORECAST TO FOLLOW FOR THE WEEKEND. TEMPERATURES
MAY BE A BIT BELOW NORMAL ON SATURDAY. HOWEVER, AS THE CENTER OF
THE HIGH MOVES OFF THE COAST ON SUNDAY, TEMPERATURES MAY RISE A
BIT ABOVE NORMAL IN THE RESULTING SOUTHWEST FLOW.
MONDAY MAY BE A FAIRLY MILD DAY IN THE SOUTHWESTERLY FLOW OUT
AHEAD OF A COLD FRONT APPROACHING FROM THE NORTHWEST. WE WILL
CARRY A SLIGHT CHANCE OF SHOWERS FOR MONDAY AS THE TIMING AND THE
AMOUNT OF MOISTURE WITH THE FRONT REMAIN QUITE UNCERTAIN AT THIS
TIME.
&&
.AVIATION /18Z TUESDAY THROUGH SUNDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.
A RATHER CHANGING ENVIRONMENT TODAY WITH THE CEILINGS VARYING FROM
IFR TO VFR, AND THE LOWER CONDITIONS HAVE GENERALLY BEEN CONTROLLED
BY THE HEAVIER SHOWERS. THE SOUTHEAST FLOW HAS INCREASED AHEAD OF
THE INCOMING FRONTAL BOUNDARY WITH GUSTS TO NEAR 25 KNOTS ACROSS
MANY AREAS. THIS HAS BEEN ENHANCED ESPECIALLY WHERE SOME SUNSHINE
HAS DEVELOPED WITH JUST ENOUGH MIXING OCCURRING AHEAD OF A LOW
TOPPED LINE. THIS LINE HAS HAD SURFACE GUSTS TO ABOUT 30 KNOTS ALONG
ITS LEADING EDGE WITH A WIND SHIFT FROM SOUTHEAST TO SOUTHWEST. THIS
HAS BEEN SHOWING SIGNS OF WEAKENING, HOWEVER A QUICK BURST OF RAIN
AND GUSTY WINDS CAN BE EXPECTED AT SEVERAL LOCATIONS WITH THE
PASSAGE OF THIS. BEHIND THIS, A NARROWING AREA OF RAIN IS OCCURRING
WHICH WILL OVERSPREAD THE AREA FROM SOUTHWEST TO NORTHEAST DURING
THE REMAINDER OF THE AFTERNOON AND EARLY THIS EVENING. THE FLOW IS
AROUND 40 KNOTS AT 2,000 FEET, HOWEVER GIVEN THE TRANSITIONING
OCCURRING AND INCREASED SURFACE WINDS WE DID NOT INCLUDE LOW-LEVEL
WIND SHEAR AT THIS POINT. THE LOWER CONDITIONS SHOULD BE FOCUSED WITH
THE BAND OF RAIN WITH THE BOUNDARY AS IT CROSSES THE AREA GENERALLY
FROM 19Z TO 02Z.
AS THE FRONT SHIFTS TO OUR NORTHEAST TONIGHT, SOME DRYING IS
EXPECTED TO ARRIVE WITH IMPROVING CONDITIONS TAKING PLACE. SOME
FORECAST SOUNDINGS INDICATE THAT A NARROW RIBBON OF LOWER LEVEL
MOISTURE HANGS ON TONIGHT AND WEDNESDAY RESULTING IN AREAS OF MVFR
CEILINGS. HOWEVER, IT IS BELIEVED THIS TO BE OVERDONE AT THIS POINT
AND THEREFORE WE TRANSITIONED TO VFR FOR THE SECOND HALF OF TONIGHT
AND CONTINUED THIS ON WEDNESDAY. A SOUTHWEST TO EVEN WEST WIND
WEDNESDAY SHOULD INCREASE AS VERTICAL MIXING DEEPENS, THEREFORE WE
INDICATED SOME GUSTS IN THE 20-25 KNOT RANGE.
OUTLOOK...
VFR CONDITIONS ARE ANTICIPATED WEDNESDAY NIGHT THROUGH SATURDAY.
&&
.MARINE...
THE PRESSURE GRADIENT IS GRADUALLY TIGHTENING ACROSS THE AREA WITH
A NOTED INCREASE IN THE LOW-LEVEL JET. THERE HAS BEEN SOME MIXING
OCCURRING WITHIN THE WARM SECTOR WITH SOME GUSTS IN THE 25 TO 30
KNOT RANGE OBSERVED. THE BUILDING SEAS ARE LAGGING SOME, HOWEVER
GIVEN THE SOUTHEAST FLOW AHEAD OF THE FRONT THESE ARE EXPECTED TO
BUILD THROUGH THE AFTERNOON. THE AIRMASS IS MILD AHEAD OF IT,
THEREFORE THE GUSTS MAY STRUGGLE TO STAY ELEVATED FOR AWHILE.
HOWEVER GIVEN THE CONDITIONS CONTINUING TO RAMP UP, THE SMALL
CRAFT ADVISORY REMAINS IN EFFECT FOR ALL OUR WATERS.
THE COLD FRONT WILL CROSS OUR WATERS FROM SOUTHWEST TO NORTHEAST
EARLY TONIGHT. WINDS BEHIND THE FRONT WILL SHIFT TO THE SOUTHWEST 15
TO 20 KNOTS WITH GUSTS UP TO 30 KNOTS. SPEEDS WILL BE DIMINISHING
TOWARD DAYBREAK WEDNESDAY.
THE SMALL CRAFT ADVISORY WILL CONTINUE THROUGH LATE WEDNESDAY ON
OUR OCEAN WATERS. WAVE HEIGHTS ARE EXPECTED TO REMAIN ABOVE 5 FEET
AND THERE COULD STILL BE GUSTS AROUND 25 KNOTS IN ADVANCE OF A
COLD FRONT APPROACHING FROM THE WEST. AFTER THE COLD FRONT PASSES
WEDNESDAY EVENING, HIGH PRESSURE IS FORECAST TO BUILD INTO OUR
REGION FROM THE WEST FOR THURSDAY CAUSING WIND SPEEDS AND WAVE
HEIGHTS TO DIMINISH.
CONDITIONS SHOULD REMAIN BELOW THE SMALL CRAFT ADVISORY CRITERIA
ON FRIDAY AND SATURDAY EVEN AS A COLD FRONT FROM THE NORTHWEST
REACHES THE COASTAL WATERS OF NEW JERSEY AND DELAWARE LATE ON
FRIDAY.
&&
.TIDES/COASTAL FLOODING...
THE INCREASING SOUTHEAST FLOW WILL PRODUCE HIGHER THAN NORMAL
WATER LEVELS TODAY, ESPECIALLY ON DELAWARE BAY, THE TIDAL DELAWARE
RIVER, AND THE CHESAPEAKE BAY. HIGH TIDE IS CENTERED AROUND NOON
UP DELAWARE BAY, DURING THE AFTERNOON UP THE TIDAL DELAWARE RIVER,
AND DURING THE EVENING UP CHESAPEAKE BAY. IT APPEARS AS IF THE
LEVELS WILL MAX OUT JUST BELOW MINOR TIDAL FLOOD HEIGHTS, SO WE
WON'T BE MENTIONING ANYTHING IN THE HWO, BUT WE WILL CONTINUE TO
MONITOR THE SITUATION.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 PM EST WEDNESDAY FOR ANZ450>455.
SMALL CRAFT ADVISORY UNTIL 6 AM EST WEDNESDAY FOR ANZ430-431.
&&
SYNOPSIS...IOVINO
NEAR TERM...HEAVENER/RPW
SHORT TERM...RPW
LONG TERM...IOVINO
AVIATION...GORSE/IOVINO
MARINE...GORSE/IOVINO/RPW
TIDES/COASTAL FLOODING...RPWHazardous weather outlook, Nov 29, 3:54 AM EST, 10 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 354 AM EST TUE NOV 29 2011 DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055- 060>062-067>071-300900- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET- MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER- CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- 354 AM EST TUE NOV 29 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. A PERIOD OF MODERATE TO HEAVY RAIN IS EXPECTED FROM THIS AFTERNOON INTO THIS EVENING. THERE MAY BE LOCALIZED FLOODING IN AREAS OF POOR DRAINAGE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-300900- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 354 AM EST TUE NOV 29 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Nov 29, 12:12 PM EST, 1 hour 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1212 PM EST TUE NOV 29 2011
DEZ001>004-MDZ008-012-015-NJZ016-021-023-024-PAZ067-291815-
ATLANTIC COASTAL CAPE MAY NJ-CAPE MAY NJ-CECIL MD-CHESTER PA-
CUMBERLAND NJ-DELAWARE BEACHES DE-INLAND SUSSEX DE-KENT MD-KENT DE-
NEW CASTLE DE-QUEEN ANNE'S MD-SALEM NJ-
1212 PM EST TUE NOV 29 2011
...A LINE OF HEAVY SHOWERS WITH GUSTY WINDS WILL AFFECT PORTIONS OF
KENT...CECIL...SALEM...CUMBERLAND...CHESTER...QUEEN
ANNE'S...SUSSEX...NEW CASTLE AND CAPE MAY COUNTIES...
AT 1208 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
HEAVY SHOWERS WITH GUSTY WINDS ALONG A LINE EXTENDING FROM 22 MILES
SOUTH OF LANCASTER TO 25 MILES SOUTHEAST OF GEORGETOWN...MOVING
NORTH AT 30 MPH.
ALONG MAINLY THE LEADING EDGE OF THIS LINE OF SHOWERS, WINDS WILL
GUST UP TO 40 MPH. USE CAUTION WHILE DRIVING, ESPECIALLY HIGH
PROFILE VEHICLES AND ACROSS BRIDGES AND OTHER ELEVATED SURFACES.
LAT...LON 3937 7608 3953 7599 3972 7624 3978 7607
4010 7591 3906 7473 3899 7479 3898 7480
3892 7498 3915 7490 3919 7518 3946 7555
3958 7554 3958 7556 3946 7558 3924 7538
3893 7530 3880 7516 3880 7507 3844 7505
FORECASTER: GORSESpecial weather statement, Nov 29, 12:48 PM EST, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1248 PM EST TUE NOV 29 2011
DEZ001-002-NJZ016>018-021>024-PAZ060-067-068-070-071-291845-
ATLANTIC NJ-ATLANTIC COASTAL CAPE MAY NJ-BERKS PA-CAMDEN NJ-
CAPE MAY NJ-CHESTER PA-CUMBERLAND NJ-DELAWARE PA-GLOUCESTER NJ-
KENT DE-MONTGOMERY PA-NEW CASTLE DE-PHILADELPHIA PA-SALEM NJ-
1248 PM EST TUE NOV 29 2011
...A LINE OF HEAVY SHOWERS WITH GUSTY WINDS WILL AFFECT PORTIONS OF
KENT...SALEM...CUMBERLAND...CAMDEN...GLOUCESTER...DELAWARE...
PHILADELPHIA...CHESTER...MONTGOMERY...BERKS...NEW CASTLE...CAPE MAY
AND ATLANTIC COUNTIES...
AT 1245 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF HEAVY SHOWERS WITH GUSTY WINDS FROM NEAR HARRISBURG IN
SOUTHEASTERN PENNSYLVANIA TO NORTHERN DELAWARE THEN DOWN TO NEAR THE
LOWER DELAWARE BAY. THIS LINE IS MOVING NORTHWARD AT 30 MPH.
ALONG MAINLY THE LEADING EDGE OF THIS LINE OF HEAVIER SHOWERS, WINDS
WILL GUST UP TO 40 MPH. USE CAUTION WHILE DRIVING, ESPECIALLY HIGH
PROFILE VEHICLES AND TRAVELING ACROSS BRIDGES AND OTHER ELEVATED
SURFACES.
LAT...LON 4051 7643 4059 7603 4068 7592 3962 7480
3928 7462 3929 7460 3896 7497 3916 7491
3919 7518 3946 7555 3958 7556 3950 7558
3920 7539 3920 7540 3963 7579 3972 7579
3984 7604 4014 7590 4050 7644
FORECASTER: GORSESpecial weather statement, Nov 29, 2:05 PM EST, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
205 PM EST TUE NOV 29 2011
NJZ009-015-017>019-027-PAZ060>062-067>071-292000-
BERKS PA-BUCKS PA-CAMDEN NJ-CHESTER PA-DELAWARE PA-GLOUCESTER NJ-
HUNTERDON NJ-LEHIGH PA-MERCER NJ-MONTGOMERY PA-NORTHAMPTON PA-
NORTHWESTERN BURLINGTON NJ-PHILADELPHIA PA-SOUTHEASTERN BURLINGTON NJ-
205 PM EST TUE NOV 29 2011
...SHOWERS WITH STRONG WIND GUSTS WILL AFFECT HUNTERDON...CAMDEN...
GLOUCESTER...MERCER...DELAWARE...PHILADELPHIA...CHESTER...
MONTGOMERY...BERKS...LEHIGH...NORTHAMPTON...BUCKS AND BURLINGTON
COUNTIES...
AT 202 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SHOWERS WITH STRONG WIND GUSTS ALONG A LINE EXTENDING FROM 9 MILES
NORTHEAST OF READING TO 15 MILES NORTHEAST OF WEST CHESTER TO 10
MILES WEST OF PHILADELPHIA TO 10 MILES SOUTH OF CAMDEN...MOVING
EAST-NORTHEAST AT 25 MPH.
ALONG MAINLY THE LEADING EDGE OF THIS LINE OF HEAVIER SHOWERS, WINDS
WILL GUST UP TO 40 MPH. USE CAUTION WHILE DRIVING, ESPECIALLY HIGH
PROFILE VEHICLES AND TRAVELING ACROSS BRIDGES AND OTHER ELEVATED
SURFACES.
LAT...LON 3986 7447 3970 7521 4014 7558 4046 7599
4063 7524 4030 7483
FORECASTER: HEAVENERThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 29, 12:12 PM EST | Special Weather Statement | PHI | Cape May, Cumberland, Salem | 63 min |
| Nov 29, 12:48 PM EST | Special Weather Statement | PHI | Cape May, Cumberland, Gloucester, Salem | 57 min |
| Nov 29, 4:27 PM EST | Areal Flood Advisory | PHI | Atlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 4 more | 4 hr |
Nearby
Special Weather Statements in Pennsylvania, 2011Special Weather Statements in New Jersey, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.